Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 963089, 13 pages
http://dx.doi.org/10.1155/2013/963089
Research Article

LMI-Based Model Predictive Control for a Class of Constrained Uncertain Fuzzy Markov Jump Systems

1Research Center of Intelligent Control and Systems, Harbin Institute of Technology, Harbin, Heilongjiang 150080, China
2Department of Mechanical and Aerospace Engineering, North Carolina State University, Raleigh, NC 27606, USA
3Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 8 August 2013; Accepted 27 September 2013

Academic Editor: Jun Hu

Copyright © 2013 Ting Yang and Hamid Reza Karimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ting Yang and Hamid Reza Karimi, “LMI-Based Model Predictive Control for a Class of Constrained Uncertain Fuzzy Markov Jump Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 963089, 13 pages, 2013. https://doi.org/10.1155/2013/963089.